Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2020, Volume 13, Issue 4, Pages 414–421 (Mi jsfu849)  

Algebraic geometry over Heyting algebras

Mahdiyeh Nouri

Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran

Abstract: In this article, we study the algebraic geometry over Heyting algebras and we investigate the properties of being equationally Noetherian and $q_{\omega}$-compact over such algebras.

Keywords: universal algebraic geometry, systems of equations, radicals, Zariski topology, Heyting algebras, equationally Noetherian algebras, $q_{\omega}$-compact algebras.

DOI: https://doi.org/10.17516/1997-1397-2020-13-4-414-421

Full text: PDF file (101 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.7
Received: 06.04.2020
Received in revised form: 25.04.2020
Accepted: 16.05.2020
Language:

Citation: Mahdiyeh Nouri, “Algebraic geometry over Heyting algebras”, J. Sib. Fed. Univ. Math. Phys., 13:4 (2020), 414–421

Citation in format AMSBIB
\Bibitem{Nou20}
\by Mahdiyeh~Nouri
\paper Algebraic geometry over Heyting algebras
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2020
\vol 13
\issue 4
\pages 414--421
\mathnet{http://mi.mathnet.ru/jsfu849}
\crossref{https://doi.org/10.17516/1997-1397-2020-13-4-414-421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000557580600003}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu849
  • http://mi.mathnet.ru/eng/jsfu/v13/i4/p414

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:28
    Full text:19
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022